# SDR DALA2015050603136

- Difficulty date: May 2, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 634
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RBL 22 SEAT TRACK CORRODED AT BS 634.  REMOVED SEAT TRACK BS 610 TO 643 RBL 22-45 IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK IAW SRM 53-0052, REP 3 & DWG 143N5090, REV.   ALODINED AND PRIMED NEW SEAT TRACK IAW SRM 51-20-01 AND INSTALLED THE NEW SEAT TRACK IAW SRM 51-40-02 & REPAIR 53-00-52, REP 3.
